# SDR 01FDEA00464

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Corroded
- Location: Bs 950e+3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 703 BULGE EXTERIOR SKIN BS 950E+3, STR 28 LH.  **  S/D  **  R&R SKIN PER IAW FEDEX EA 7-5330-57274.
